# SDR C2XA06BT022

- Difficulty date: May 10, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 17,548 hours, 16,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP BETWEEN ROWS 10 AND 12 ARE NOT WORKING.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT STRIP BETWEEN ROWS 10 AND 12 IAW EMB145 AMM 33-50-08. OPS CHECKED GOOD.
